# SDR SWAA2022071827930

- Difficulty date: July 12, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 63,356 hours, 38,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT R1 DOOR; IN AND OUT; ABOVE L1 DOOR AND RH CABIN AT ROW 6 INOP / [01] REMOVED AND REPLACED FWD RH EMERGENCY POWER SUPPLY BATTERY PACK PER AMM 33-51-06. OP CHECK GOOD
